MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH 21MM MOD REV HIP BDY/BLT +30MMCOMPONENT LEVEL 9006-1-321; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH 21MM MOD REV HIP BDY/BLT +30MMCOMPONENT LEVEL 9006-1-321; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Model Number 6276-1-321
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Date of Event 06/09/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The information in this report was provided by stryker orthopaedics legal affairs department.No additional information is available at this time due to the ongoing litigation.Should additional information become available, the evaluation summary will be submitted in a supplemental report.The following devices were also listed in this report: mod con dist stem 18 x 155 mm; 6276-7-018; caxk404d.V40 cocr lfit head 40mm/+12; 6260-9-440;mhkk0t.Trident 0 deg insert 40mm;623-00-40e;mje214.Primary tritanium hemi cluster hole cup 56mm;502-03-56e;mhmaad.6.5 cancellous bone screw 50mm;2030-6550-1;mhatp6.6.5 cancellous bone screw 50mm;2030-6550-1;mhr3l9.6.5 cancellous bone screw 40mm;2030-6540-1;mjd0ee.6.5 cancellous bone screw 30mm;2030-6530-1;mjar41.Trochanteric grip plate with 2;6704-3-081;g2903933.Md vit slv and 2.0mm homog cbl;6704-0-510;30898002.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
 
Event or Problem Description
Plaintiff was implanted with a howmedica restoration modular hip system, reference no.6276-1-321 upon information and belief containing a rejuvenate or abg ii modular hip stem on his right hip on or about (b)(6) 2010.Plaintiff has not had the right hip stem explanted at the present time; however, he has experience severe pain and complications related to the right hip stem and was seen for said pain on (b)(6) 2014 at (b)(6) medical center emergency room.Plaintiff hasn't been revised.This pi is for the severe pain and complications related to the restoration modular hip system.

Brand Name
21MM MOD REV HIP BDY/BLT +30MMCOMPONENT LEVEL 9006-1-321
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key10233111
Report Number0002249697-2020-01375
Device Sequence Number10905880
Product Code LPH
UDI-Device Identifier07613154057917
UDI-Public07613154057917
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K121308
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number6276-1-321
Device Catalogue Number6276-1-321
Device Lot Number20088901
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/09/2020
Initial Report FDA Received Date07/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;